# SDR REXA2022070501439

- Difficulty date: May 10, 2022
- Submitted: July 5, 2022
- Operation: Air carrier
- Aircraft: N917XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15155
- Aircraft time: 32,983 hours, 22,625 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: SH670312102
- Condition: Corroded
- Location: Fs 310-319
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STR 22R HAS MULTIPLE SPOTS OF CORROSION WITH 100% MATERIAL LOSS BETWEEN FS310-319	REMOVE AND REPLACE STR 24R.
